MAUDE Adverse Event Report: SPINEOLOGY INC. OPTIMESH; GRAFT CONTAINMENT DEVICE

SPINEOLOGY INC. OPTIMESH; GRAFT CONTAINMENT DEVICE
Catalog Number 330-2505
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Numbness (2415)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent an instrumented 3-level lumbar interbody fusion procedure at l2-3, l3-4 and l4-5.Patient awoke post-op with bilateral numbness in lower extremities.Immediate ct showed migration of graft/implant at l2-3 and l4-5, with allograft bone in central canal.It was noted that rod reduction caused straightening of the curved rods, indicating significant mechanical force had been applied.Patient was returned to the or for decompression of the central canal and removal of interbody implants at l2-3 and l4-5.Allograft bone was placed in the disc spaces at those levels and additional dorsal grafting was performed.Patient was discharged on pod #5 with residual numbness in both lower extremities and is receiving physical therapy.Numbness is reported to be improving.

Brand Name
OPTIMESH
Common Device Name
GRAFT CONTAINMENT DEVICE
Manufacturer (Section D)
SPINEOLOGY INC.
7800 third street n.
suite 600
saint paul MN 55128 5455
MDR Report Key7716484
Report Number2135156-2018-00005
Device Sequence Number13891695
Product Code EZX
UDI-Device IdentifierM7403302505
UDI-PublicM7403302505
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K014200
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Catalogue Number330-2505
Device Lot NumberS80143
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;